# SDR UPS01435636

- Difficulty date: April 7, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3  CABIN - SHEAR TIE FOUND CRACKED AT STN 2340 STR- 4R TO 5R.  SHEAR TIE REPLACED PER SRM 51-10-01
